# SDR DXTA2025040202907

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N380QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800089
- Aircraft time: 15,333 hours, 10,222 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED AIR O'TEMP R AMBER CAS: ON THE PRIOR FLIGHT BLEED AIR OVER TEMP RIGHT AMBER CAST ILLUMINATED. COMPLIED WITH CHECKLIST AND TURNED OFF RIGHT SIDE PRESSURE FOR 30 SECONDS. LIGHT WENT OUT AND DID NOT COME BACK ON. ON THE FLIGHT IN QUESTION, BLEED AIR OVER TEMP RIGHT CAME ON AGAIN AT 40,000 FEET. ACCOMPLISHED CHECKLIST AND TURNED OFF RIGHT PRESSURE. LIGHT WENT OUT, BUT CAME BACK ON ONCE RIGHT SIDE PRESSURE WAS PLACED BACK IN NORMAL POSITION.  BOTH CABIN AND COCKPIT AIR TEMPERATURE GAUGES WERE SET TO AUTOMATIC AND 75Â°. ANTI-ICE WAS NOT ON. CORRECTIVE ACTION: REPOSITIONED AC INTO HANGAR FOR MAINTENANCE. RESEARCHED AC MMS AND PROCEDURES. ARRIVED AT AC. POWERED ON AC AND ALLOWED ALL SYSTEMS BOOT UP AS REQUIRED. PERFORMED FUNCTIONAL TEST OF OVER TEMPERATURE SENSOR, COULD NOT DUPLICATE DISCREPANCY. PERFORMED OPERATIONAL TEST OF PRECOOLER TEMPERATURE CONTROLLER/ACTUATOR, COULD NOT DUPLICATE DISCREPANCY. PREPPED AC FOR REMOVAL OF RH OVERTEMPERATURE SENSOR. ACCESSED AND REMOVED LH OVERTEMPERATURE SENSOR TO COMPARE AGAINST RH UNIT. REMOVED AND TESTED RH OVERTEMPERATURE SENSOR AND SUSPECT A FAULTY SWITCH DUE TO RESISTANCE TRENDING UP SIGNIFICANTLY HIGHER THAN A SERVICEABLE LH UNIT . PLACED PART ON ORDER FOR REPLACEMENT OF RH OVERTEMPERATURE SENSOR. RETRIEVED PART FROM NJA PARTS ROOM. ACCOMPLISHED INCOMING PART CHECK, PART CHECK GOOD. ARRIVED AT AC. REPLACED TT012 TEMPERATURE SENSOR P/N 9914519-2 S/N 3BB152 DUE TO SUSPECTED INTERNAL FAILURE. INSTALLED NEW TEMPERATURE SENSOR P/N 9914519-2 S/N 2CB67 IAW CE-680 AMM 36-10-00. PERFORMED AND FOUND OPERATIONAL TEST SATISFACTORY IAW CE-680 AMM 36-10-00. CLOSED UP ALL ACCESS.
